Alert archive / California / Wind Advisories in 2010

Wind Advisory 4, NWS San Diego, CA

January 19, 20104 counties in California

NWS San Diego, CA issued this wind advisory at Jan 19, 2010, 3:29 AM PST for 4 counties in California. It took effect at Jan 19, 2010, 10:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2010, 3:29 AM PST (11:29 UTC)
In effect from
Jan 19, 2010, 10:00 AM PST
Expired
Jan 19, 2010, 6:00 PM PST
In force
8 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WWUS76 KSGX 191129
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
329 AM PST TUE JAN 19 2010

...A PACIFIC STORM WILL BRING STRONG GUSTY WINDS FROM LATE MORNING
THROUGH THIS AFTERNOON...

.THE SECOND IN A SERIES OF PACIFIC STORMS WILL BRING A PERIOD OF
STRONG GUSTY WINDS FROM LATE MORNING THROUGH THIS AFTERNOON.

CAZ042-048-057-191930-
/O.NEW.KSGX.WI.Y.0004.100119T1800Z-100120T0000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
329 AM PST TUE JAN 19 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST
THIS AFTERNOON. 

* TIMING: LATE MORNING THROUGH MID AFTERNOON.

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-060-191930-
/O.NEW.KSGX.WI.Y.0004.100119T1800Z-100120T0000Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
329 AM PST TUE JAN 19 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST
THIS AFTERNOON. 

* TIMING: LATE MORNING THROUGH MID AFTERNOON.

* WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.
  WINDS STRONGEST NEAR THE RIDGETOPS AND ALONG AND NEAR DESERT
  MOUNTAIN SLOPES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ043-050-191930-
/O.NEW.KSGX.WI.Y.0004.100119T2000Z-100120T0200Z/
SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
329 AM PST TUE JAN 19 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM PST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM PST THIS
EVENING. 

* TIMING: THIS AFTERNOON

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ056-058-191930-
/O.NEW.KSGX.WI.Y.0004.100119T2000Z-100120T0200Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
329 AM PST TUE JAN 19 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM PST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM PST THIS
EVENING. 

* TIMING: THIS AFTERNOON

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS
  STRONGEST ON RIDGETOPS AND ON DESERT SLOPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MARTIN
2 follow-up statements
320 
WWUS76 KSGX 191923
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1123 AM PST TUE JAN 19 2010

...A PACIFIC STORM WILL BRING STRONG GUSTY WINDS FROM LATE
MORNING THROUGH THIS AFTERNOON...

.THE SECOND IN A SERIES OF PACIFIC STORMS WILL BRING A PERIOD OF
STRONG GUSTY WINDS FROM LATE MORNING THROUGH THIS AFTERNOON.

CAZ042-048-057-200000-
/O.CON.KSGX.WI.Y.0004.000000T0000Z-100120T0000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
1123 AM PST TUE JAN 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* TIMING: LATE MORNING THROUGH MID AFTERNOON.

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-060-200000-
/O.CON.KSGX.WI.Y.0004.000000T0000Z-100120T0000Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
1123 AM PST TUE JAN 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* TIMING: LATE MORNING THROUGH MID AFTERNOON.

* WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.  
WINDS STRONGEST NEAR THE RIDGETOPS AND ALONG AND NEAR DESERT  
MOUNTAIN SLOPES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ043-050-200200-
/O.CON.KSGX.WI.Y.0004.100119T2000Z-100120T0200Z/
SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
1123 AM PST TUE JAN 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* TIMING: THIS AFTERNOON

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ056-058-200200-
/O.CON.KSGX.WI.Y.0004.100119T2000Z-100120T0200Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
1123 AM PST TUE JAN 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* TIMING: THIS AFTERNOON

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS  
STRONGEST ON RIDGETOPS AND ON DESERT SLOPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ATKIN
613 
WWUS76 KSGX 200157
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
557 PM PST TUE JAN 19 2010


CAZ043-050-200300-
/O.EXP.KSGX.WI.Y.0004.000000T0000Z-100120T0200Z/
SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
557 PM PST TUE JAN 19 2010

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. 


$$

CAZ056-058-200300-
/O.EXP.KSGX.WI.Y.0004.000000T0000Z-100120T0200Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
557 PM PST TUE JAN 19 2010

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. 

$$

MOEDE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 18, 9:30 PM PST, 5 hours 59 minutes earlier.

Area forecast discussion, Jan 18, 9:30 PM PST, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PST MON JAN 18 2010

.SYNOPSIS...A SERIES OF STORMS WILL BRING PERIODS OF RAIN AND SNOW
AT THE HIGHER ELEVATIONS...HEAVY AT TIMES THROUGH FRIDAY. HIGH
PRESSURE ALOFT IS FORECAST TO MOVE OVER DURING THE WEEKEND. A COLD
FRONT IS FORECAST TO MOVE INTO THE STATE MONDAY. THERE WILL ALSO BE
OCCASIONAL STRONG GUSTY WINDS...HIGH SURF AND SOME  THUNDERSTORMS.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

THE FRONT HAS MOVES OUT WITH SHOWERS MOVING IN BEHIND TONIGHT.
SHOWERS WILL DECREASE THROUGH TUESDAY MORNING. THE NEXT SYSTEM IS
EXPECTED TO MOVE IN BY LATE TUESDAY MORNING THROUGH THE EVENING.
THIS SYSTEM IS WEAKER WITH ABOUT A HALF INCH PLUS IN THE LOWER
ELEVATIONS TO ONE INCH PLUS IN THE MOUNTAINS. THE SNOW LEVEL SHOULD
LOWER TO AROUND 5000 FT. THERE WILL ALSO BE GUSTY SOUTHWEST TO WEST
WINDS. THE NEXT SYSTEM COULD BRING PERIODS OF VERY HEAVY RAIN
BEGINNING LATE WEDNESDAY MORNING OR AFTERNOON AND CONTINUING THROUGH
THURSDAY NIGHT WITH SHOWERS ON FRIDAY. THE HEAVIEST RAIN IS EXPECTED
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. THE SNOW LEVEL WILL RISE TO
OVER 6000 FT WEDNESDAY AND THEN DROP LATE THURSDAY. THERE WILL ALSO
BE PERIODS OF VERY STRONG GUSTY WINDS WEDNESDAY THROUGH THURSDAY
WITH THE POTENTIAL TO CASUE WIDESPREAD DAMAGE. THIS SYSTEM WILL ALSO
HAVE THE POTENTIAL TO CAUSE WATERSPOUTS AND FUNNEL CLOUDS. A RIDGE
IS EXPECTED TO MOVE OVER DURING THE WEEKEND WITH SUNNY AND WARMER
DAYS. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA MONDAY.

&&

.HYDROLOGY...THE PRECIPITATION THIS WEEK...INCLUDING TODAYS
TOTALS...HAS THE POTENTIAL TO GENERATE RAINFALL OF 4 TO 8 INCHES
NEAR THE COAST WITH 15 TO LOCALLY 25 INCHES ON THE COASTAL MOUNTAIN
SLOPES...WITH HIGHEST TOTALS ON SOUTH AND SOUTHWEST FACING  SLOPES
OF THE SAN BERNARDINO COUNTY MOUNTAINS. AT HIGHER ELEVATIONS IN THE
SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS...MOSTLY ABOVE 7000
FEET...2 TO 4 FEET OF SNOWFALL IS POSSIBLE.

&&

.AVIATION...
190330Z...RESIDUAL SCATTERED SHOWERS WILL CONTINUE TONIGHT WITH
RANDOM CEILINGS ACROSS THE REGION OF 1500-2500 FEET WITH LOCAL
HIGHER TERRAIN OBSCURED IN CLOUDS. GREATER CLOUD COVERAGE IS
EXPECTED TUESDAY MORNING WEST OF THE MOUNTAINS...BUT VIS WILL
CONTINUE P6SM. SOUTHEAST WINDS WILL INCREASE TUESDAY AS THE NEXT
COLD FRONT ARRIVES TUESDAY AFTERNOON. CLOUD LAYERS WILL MULTIPLY
WITH THE LOWEST CLOUDS REMAINING AROUND 2000-3000 FEET ASL. AS THE
RAIN ARRIVES AROUND 20-22Z EXPECT THE MOUNTAIN OBSCUREMENT AS WELL
AS SOME CEILINGS DOWN TO 1000 FEET OR SO WITH VIS DROPPING TO 2SM IN
THE HEAVIER RAIN. THE RAIN WILL TAPER OFF TO SCATTERED SHOWERS
TUESDAY EVENING WITH LOW CEILINGS CONTINUING WEST OF THE MOUNTAINS.

&&

.MARINE...
190330Z...WINDS HAVE DIMINISHED FOR NOW...BUT LARGE WESTERLY SWELL
WILL BUILD TONIGHT AND TUESDAY CREATING HAZARDOUS SEAS. STRONG WINDS
AHEAD OF THE NEXT COLD FRONT WILL INCREASE TUESDAY AFTERNOON. A
SMALL CRAFT ADVISORY IS IN EFFECT STARTING AT 6 AM TUESDAY FOR THE
HAZARDOUS SEAS...THEN LATER ON FOR THE WINDS AS WELL. THE LARGE WEST
SWELL WILL CREATE HIGH SURF AT ALL THE BEACHES STARTING EARLY
TUESDAY AND WILL CONTINUE HIGH THROUGH FRIDAY. ANOTHER PERIOD OF
GALE FORCE WINDS ARE EXPECTED WEDNESDAY AFTERNOON THROUGH THURSDAY
AHEAD OF THE NEXT STRONG COLD FRONT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH SURF ADVISORY FROM 6 AM TUESDAY TO 3 AM PST FRIDAY FOR THE
BEACHES. SEE LAXCFWSGX.

SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 2 AM PST THURSDAY. SEE
LAXMWWSGX AND LAXCWFSGX.

&&

PUBLIC...WHITLOW
AVIATION/MARINE...MM
Hazardous weather outlook, Jan 18, 7:00 PM PST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
700 PM PST MON JAN 18 2010

CAZ042-CAZ043-048-050-055>058-060>062-PZZ750-PZZ775-200000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
700 PM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THE FRONT HAS MOVED OUT OF THE AREA AND WINDS HAVE DECREASED BELOW
ADVISORY CRITERIA. THERE IS A CHANCE OF SHOWERS THE REST OF TONIGHT
FOR ALL AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF POWERFUL WINTER STORMS WILL AFFECT SOUTHERN CALIFORNIA
THIS WEEK. EACH SYSTEM WILL BRING MODERATE TO HEAVY RAIN...STRONG
WINDS...AND HEAVY MOUNTAIN SNOW ABOVE 6000 FEET. OTHER HAZARDS
INCLUDE FLASH FLOODING...MUD SLIDES...HIGH SURF AND BEACH EROSION.

FOR THE COASTAL WATERS...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 6
AM TUESDAY TO 2 AM PST THURSDAY..

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION HAS BEEN
DEACTIVATED. HOWEVER THERE WILL BE SIGNIFICANT WEATHER TUESDAY
THROUGH FRIDAY AND ACTIVATION THEN IS PROBABLE.

SGX

In the hours before

Local storm report, Jan 18, 10:08 PM PST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1008 PM PST MON JAN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     NON-TSTM WND GST HESPERIA                34.42N 117.30W
01/18/2010  M62.00 MPH       SAN BERNARDINO     CA   MESONET

0151 PM     NON-TSTM WND GST 10 N MORONGO VALLEY     34.21N 116.62W
01/18/2010  M65.00 MPH       SAN BERNARDINO     CA   MESONET

            A 65 MPH WIND GUST WAS MEASURED BY THE BURNS CANYON RAWS.

0230 PM     NON-TSTM WND GST FREMONT CANYON          33.79N 117.72W
01/18/2010  M63.00 MPH       ORANGE             CA   MESONET

            A 63 MPH WIND GUST WAS MEASURED BY THE FREMONT CANYON
            RAWS.

0250 PM     NON-TSTM WND GST SAN CLEMENTE            33.45N 117.61W
01/18/2010  M58.00 MPH       ORANGE             CA   FIRE DEPT/RESCUE

            A 58 MPH WIND GUST WAS MEASURED BY THE LIFEGUARDS AT SAN
            CLEMENTE PIER.

0430 PM     FLASH FLOOD      2 E PAUMA VALLEY        33.30N 116.95W
01/18/2010                   SAN DIEGO          CA   LAW ENFORCEMENT

            FLOODING AND MUDSLIDES WERE REPORTED NEAR RINCON RANCH
            ROAD. VEHCILE STUCK IN MUD.

0610 PM     FLASH FLOOD      5 W TEMECULA            33.51N 117.22W
01/18/2010                   RIVERSIDE          CA   LAW ENFORCEMENT

            DE LUZ ROAD IMPASSABLE DUE TO HEAVY RAIN AND FLASH
            FLOODING. DE LUZ ROAD COMPLETELY COVERED WITH DEBRIS.

&&

SCV

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 4:00 PM PSTFlash Flood WarningSGXSan Diego60 min
Jan 18, 5:34 PM PSTAreal Flood AdvisorySGXSan Diego86 min
Jan 19, 3:20 AM PSTWinter Storm WarningSGXRiverside, San Bernardino15 hr
Jan 19, 3:42 AM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego14 hr
Jan 19, 12:45 PM PSTTornado WarningSGXOrange45 min
Jan 19, 1:28 PM PSTTornado WarningSGXOrange22 min
Jan 19, 1:42 PM PSTSpecial Marine WarningSGX61 min
Jan 19, 1:54 PM PSTTornado WarningSGXOrange, San Diego36 min
Jan 19, 2:00 PM PSTSevere Thunderstorm WarningSGXRiverside, San Bernardino45 min
Jan 19, 2:24 PM PSTSevere Thunderstorm WarningSGXOrange, Riverside, San Diego51 min
Jan 19, 2:35 PM PSTTornado WarningSGXSan Diego40 min

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.